We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I started my second course of depo provera almost two weeks ago, and almost since the very next day I feel like I've been having insane mood swings. I go to a Planned Parenthood clinic, since that's all I can afford, and I'm not sure who to talk to. Should I be worried, or is it just my body adjusting to the drug? I've never been on a hormone therapy birth control before, and I'm getting a little bit worried. I've had crying jags at work (of all places) for absolutely no reason. I feel like I'm going mad. Any help?
Mood alterations are a very common side effect of any hormonal birth control, but Depo Provera is especially aggressive as far as hormonal BC goes. So unfortunately, it's normal. Did you get a patient information sheet at the time of your injection? It should list this as one of the side effects.